# SDR UIEA2023052200499

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND #6 FLAP TRACK INBD SIDE CONTACT WITH SIDE LOAD FITTING SURFACE CORROSION( 1) REF EI T2023A57M-923 REV 1 SEQUENCE A, PERFORM #6 FLAP TRACK PERMANENT REPAIR. 2) CONDITION CHECK NORMAL )
